# SDR C2XA97IA342

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4151 - DURING FLIGHT, CREW REPORTED A LANDING GEAR DISAGREEMENT INDICATION.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.   MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC CONTROL UNIT.  THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS APPROVED FOR RETURN TO SERVICE.  (X)
